张磊

时间:2019-11-14

  话:0551-63600201 

E-mailzhlei18@ustc.edu.cn 

办公室:管理科学楼1531

个人主页:http://staff.ustc.edu.cn/~zhlei18/

主要研究方向:代数几何,研究兴趣包括代数曲面、特征p的代数簇

(1 ) 个人概况:张磊,男,于198311月出生于山东青州,现为中国科学技术大学特任研究员。于2005年毕业于天津大学理澳门新葡新京官方网站获学士学位,20117月毕业于北京大学澳门新葡新京数学系获博士学位,导师:蔡金星。博士毕业后20117月加入陕西师范大学数学与信息科学澳门新葡新京官方网站,先后任讲师、副教授,从20181月加入中国科学技术大学。

(2) 主持基金

     数学天元基金:不规则代数簇的二典范映射,No.112260752013.1-2013.12

     国家自然科学青年基金:任意特征代数闭域上的不规则代数簇的分类,No.114013582015.1-2017.12

     国家自然科学基金面上项目:正特征上三维代数簇的丰沛性问题,No. 11771260, 2018.01-2021.12

(3 ) 已发表(接收)论文

[16] Lei Zhang, Abundance for 3-folds with non-trivial Albanese maps in positive characteristic, accepted by J. Eur. Math. Soc, arXiv: 1705.00847.

[15] Lei Zhang, Subadditivity of Kodaira dimensions for fibrations of three-folds in positive characteristics, Advances in Mathematics 354, (2019).

[14] Chenyang Xu and Lei Zhang, Nonvanishing for threefolds in characteristic p>5, to appear in Duke Mathematical Journal, 168 (7) (2019),1269-1301..

[13] C.D. Hacon, Z. Patakfalvi and L. Zhang, Birational characterization of abelian varieties and ordinary abelian varieties in characteristic p > 0, Duke Mathematical Journal 168 (9) (2019), 1723-1736.

[12] Lei Zhang, Abundance for non-uniruled 3-folds with non-trivial Albanese maps in positive characteristics,Journal of London Mathematical Society 99 (2019), 332-348.

[11] Yong Hu and Lei Zhang, Surfaces with p_g = q= 1, K^2 = 6 and non-birational bicanonical maps, Acta Mathematica Sinica (English Series) 35 (2019), No. 3, 321--337.

[10] Sho Ejiri and Lei Zhang, Iitaka's conjecture for 3-folds in positive characteristic, Mathematical Research Letters 25, (2018), No. 3, 783--802.

[9] Lei Zhang, A note on Iitaka's conjecture C_{3,1} in positive characteristics, Taiwanese Journal of Mathematics 21 (2017), 689-704.

[8] Caucher Birkar, Yifei Chen and Lei Zhang, Iitaka's C_{n,m} conjecture for 3-folds over finite fields, Nagoya Mathematical Journal 229 (2018), 21-51.

[7] Lei Zhang, Surfaces with K^2=7, p_g=q=1 and nonbirational bicanonical maps, Geometriea Dedicata 177 (2015), 293-306.

[6] Yifei Chen and Lei Zhang, The subadditivity of the Kodaira dimension for fibrations of relative dimension one in positive characteristic, Mathematical Research Letters 22 (2015), 675-696.

[5] Lei Zhang, The cohomological support locus of pluricanonical sheaves and the Iitaka fibration, Journal of London Mathematical Society 90 (2014), 592-608.

[4] Lei Zhang, A note on the linear systems on the projective bundles over abelian varieties, Proceedings of American Mathematical Society 142 (2014), No. 8, 2569-2580.

[3] Lei Zhang, On the bicanonical map of primitive varieties with q(X)=dim X: the degree and the Euler number, Mathematische Zeitschrift 277 (2014), No. 1-2, 575-590.

[2] Jin-xing Cai, Wenfei Liu and Lei Zhang, Automorphisms of surfaces of general type with q>=2 acting trivially in cohomology, Compositio Mathematica 149 (2013), No. 10, 1667-1684.

[1] Lei Zhang, Characterization of a class of surfaces with K^2=5, p_g=q=0 by their bicanonical maps, Manuscripta Mathematica 135 (2011), No.1-2, 165-181.

 

 


XML 地图 | Sitemap 地图